Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Mirtazapine elevates the symptoms of crohn s disease?

Does Mirtazapine make my crohn s disease better or worse. I know that Mirtazapine side effects are increases your appetite,constipation, and diarrhea. It only helps with my sleep.It only stops the bloating and the anxiety of diarrhea i have when laying down after 1/2 hour taking the pill. It might just have to do with dieting right when you have Crohn s disease.
Tue, 29 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Mirtazapine does not worsen the symptoms of Crohn’s.

Nothing much to worry and your treatment is on the right track.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Mirtazapine elevates the symptoms of crohn s disease?

Hello, Mirtazapine does not worsen the symptoms of Crohn’s. Nothing much to worry and your treatment is on the right track. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician